MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE WHISPER MS GUIDE WIRE

ABBOTT VASCULAR HI-TORQUE WHISPER MS GUIDE WIRE
Model Number 1005357HJ
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The reported unsealed device packaging was able to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.As there was visible evidence (cloudy appearance) that the seal was previously sealed it is possible that the sealed pouch was opened at the account, then inadvertently placed back into the chipboard box for use at a later date; however this cannot be confirmed.The investigation determined a conclusive cause for the reported/noted difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that during preparation, when the brand new whisper guide wire was pulled from the shelf, the box was sealed but when the pouch was removed it was noted that the sealed side [sterile seal] was completely open.There was no noted damage to the pouch label or chipboard box.Therefore, the guide wire was not used and replaced with a new guide wire.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE WHISPER MS GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15396668
Report Number2024168-2022-09546
Device Sequence Number14726957
Product Code DQX
UDI-Device Identifier08717648037818
UDI-Public08717648037818
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K101116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number1005357HJ
Device Catalogue Number1005357HJ
Device Lot Number2052472
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown